# SDR MWEA011143

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 995791761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 937 FRAME SPLICE PLATE ON TOP SIDE HAS LIGHT CORROSION ABOVE LONGERON 27 - 28 LEFT AB35. MAINTENANCE FOUND NUMEROUS MISDRILLED HOLES ON SPLICE PLATE AND REQUIRES REPLACEMENT.FABRICATED AND INSTALLED SPLICE PLATE.
